# SDR DALA2022080205315

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 66,498 hours, 8,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY PATH/SEAT LIGHT INOP AT 16B. CORRECTIVE ACTION: FOUND CONNECTOR OFF. RECONNECTED. (9278894)
